# SDR JR2R20231229598

- Difficulty date: December 29, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N88359
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000696
- Aircraft time: 12,929 hours, 7,597 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Unknown
- Part time: 12,929 hours, 7,597 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD END OF RBL11 SEAT TRACK AT FR17 CORRODED.  REPAIRED PER SRM
